# SDR ASOA201812024069

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145LR
- Aircraft serial: 145655
- Aircraft time: 42,486 hours, 25,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4035, THE CREW REPORTED THAT THE REAR OVERHEAD EMERGENCY LIGHT WOULD NOT ILLUMINATE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
